Chinese Annals of Mathematics, Series B

, Volume 27, Issue 2, pp 179–192

On the Kähler-Ricci Flow on Projective Manifolds of General Type

ORIGINAL ARTICLES

DOI: 10.1007/s11401-005-0533-x

Cite this article as:
Tian*, G. & Zhang, Z. Chin. Ann. Math. Ser. B (2006) 27: 179. doi:10.1007/s11401-005-0533-x

Abstract

This note concerns the global existence and convergence of the solution for Kähler-Ricci flow equation when the canonical class, KX, is numerically effective and big. We clarify some known results regarding this flow on projective manifolds of general type and also show some new observations and refined results.

Keywords

Geometric evolution equations Minimal model program 

2000 MR Subject Classification

53C44 14E30 

Copyright information

© Springer-Verlag Berlin Heidelberg 2006

Authors and Affiliations

  1. 1.Department of Mathematics, MITCambridge, MA 02139USA
  2. 2.School of Mathematical SciencesPeking UniversityBeijing 100871China

Personalised recommendations